# SDR SWAA2017072415173

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 86,117 hours, 66,477 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 32268403
- Part serial: 9710181
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOING THROUGH 10,000 FEET, A LOUD POP FOLLOWED BY RUMBLING IN DESCENT. RETURNED TO DEPARTURE.   FOUND FORWARD OUTFLOW VALVE STUCK OPEN.  R & R FORWARD OUTFLOW VALVE IAW AMM.
